Zur Theorie der kürzesten Linien.

E. Zermelo

Jahresbericht der Deutschen Mathematiker-Vereinigung (1902)

  • Volume: 11, page 184-187
  • ISSN: 0012-0456; 1869-7135

How to cite


Zermelo, E.. "Zur Theorie der kürzesten Linien.." Jahresbericht der Deutschen Mathematiker-Vereinigung 11 (1902): 184-187. <http://eudml.org/doc/144843>.

author = {Zermelo, E.},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
keywords = {geodesies; inequalities as constraints; conjugate point},
language = {ger},
pages = {184-187},
title = {Zur Theorie der kürzesten Linien.},
url = {http://eudml.org/doc/144843},
volume = {11},
year = {1902},

AU - Zermelo, E.
TI - Zur Theorie der kürzesten Linien.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1902
VL - 11
SP - 184
EP - 187
LA - ger
KW - geodesies; inequalities as constraints; conjugate point
UR - http://eudml.org/doc/144843
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.